# SDR DALA2017033002605

- Difficulty date: March 29, 2017
- Submitted: March 31, 2017
- Operation: Air carrier
- Aircraft: N378DA
- Make and model: Boeing 737832
- Aircraft serial: 30265
- Aircraft time: 56,324 hours, 22,364 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 727-767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND AFT CARGO BAY FLOOR SUPPORT BS 727 - 767, RIGHT SIDE ZEE ANGLE CORRODED ON UPPER SURFACE AROUND FASTENER HOLES. MAINTENANCE FABRICATED  AND REPAIRED THE ANGLE IAW SRM 53-00-53, REP 5, AND SRM 53-00-05.
